# SDR DALA2024122712040

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 33,666 hours, 4,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 DURING GRD SCANNING FOUND DR 2L FWD 11DH SLIDE FITTING FAULT MSG. CORRECTIVE ACTION: R/R SLIDE FITTING PER A330 AMM 52-12-31. (0731058)
